MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS GLU SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS GLU SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 1707801
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report multiple lower than expected vitros glucose (glu) results were obtained from a single patient sample tested on a vitros xt 3400 chemistry system.Patient sample results of 43.2, <20.0, 60.9, <20.0 and <20.0 mg/dl vs.The expected result of 300 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower-than-expected vitros glu results of were not reported outside of the laboratory and there was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that multiple lower than expected vitros glucose (glu) results were obtained from a single patient sample tested on a vitros xt 3400 chemistry system.The assignable cause of the event could not be determined.An unknown sample interferent that affects the vitros glu assay but not the non-vitros glucose method cannot be ruled out as contributing to the event.Historic non-vitros thermofisher mas quality control results within the timeframe of the event indicated vitros glu slide lot 0048-3255-1946 was performing as intended on the vitros xt 3400 chemistry system and did not likely contribute to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros glu slide lot 0048-3255-1946.There was no indication the vitros xt 3400 chemistry system malfunctioned, however, no vitros diagnostic within-run precision testing, which is used to assess analyzer performance, was performed.Therefore, an instrument related performance issue cannot be completely ruled out as contributing to the event.However, since the issue was isolated to a single patient sample and since quality control results were acceptable, an instrument related performance issue did not likely contribute to the event.The customer did not provide any details concerning pre-analytical sample handling or preparation, however, since the vitros glu results were reproducibly lower than expected, a sample handling issue did not likely contribute to the event.

Brand Name
VITROS CHEMISTRY PRODUCTS GLU SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23585521
Report Number1319809-2025-00092
Device Sequence Number9305117
Product Code CGA
UDI-Device Identifier10758750009572
UDI-Public(01)10758750009572(17)260901(11)250310(10)004832551946
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Catalogue Number1707801
Device Lot Number0048-3255-1946
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown